MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 6.0MM ROUND FLUTED SOFT TOUCH; DRILLS, BURRS, TREPHINES & ACCESSORIES

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 6.0MM ROUND FLUTED SOFT TOUCH; DRILLS, BURRS, TREPHINES & ACCESSORIES
Catalog Number 5820010160
Medical Device Problem Code Difficult to Open or Remove Packaging Material (2922)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: a follow up report will be filed once the quality investigation is complete.
 
Event or Problem Description
It was reported that the bur packaging was not opening correctly, leading to the contamination of sterile gloves.It was also reported that there were no adverse consequences, no medical intervention and a clinically insignificant delay as a result of this event.It was further reported that the procedure was completed successfully.
 
Additional Manufacturer Narrative
Correction: d4 catalog #.Additional information: upon further investigation it was determined that the event is not likely to cause or contribute to a serious injury and is not a reportable event.
 
Event or Problem Description
No new information.

Brand Name
6.0MM ROUND FLUTED SOFT TOUCH
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
kelsey barla
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key22175169
Report Number3015967359-2025-01094
Device Sequence Number7818535
Product Code HBE
UDI-Device Identifier04546540414076
UDI-Public(01)04546540414076(17)280201(10)25024017
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K143320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5820010160
Device Lot Number25024017
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/02/2025
Supplement Date Received by Manufacturer06/24/2025
Initial Report FDA Received Date06/10/2025
Supplement Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown